What could happin if you injected bc powder?
Question posted by needanswersbad83 on 19 Nov 2011
Last updated on 22 November 2011 by Nobody girl
Omg! Something bad I'm sure! Don't do it!
So much agree with all the others, please do not do this to yourself. If you are in trouble, please call the dug hotline now...
patti, I'm glad you clarified just what bc powder is, I'd no clue.
needsanswersbad, I hope you don't do this, no one wants you to die!!
Dear need, hon, why would you even want to do that. It is only powdered aspirin, there is nothing to get you high and it is in powder form to act quickly anyway. Anytime you inject medication, you are at risk for death. You could inject an air bubble and cause death, get cotton in your body and get cotton fever, which will make you want to die, and infection. Maybe you could hit comment and clarify what is going on and get some support from is. Are you a regular iv drug user? We love to help people but need more info in order to better answer you. Patti
Extremely dangerous and most very likely you might die. Do not even think about doing this.
- Aspirin uses and safety info
- Aspirin information for Healthcare Professionals (includes dosage details)
- Side effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.